Condition R and proper holomorphic maps between equidimensional product domains

Debraj Chakrabarti, Kaushal Verma

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We consider proper holomorphic mappings of equidimensional pseudoconvex domains in complex Euclidean space, where both source and target can be represented as Cartesian products of smoothly bounded domains. It is shown that such mappings extend smoothly up to the closures of the domains, provided each factor of the source satisfies Condition R. It also shown that the number of smoothly bounded factors in the source and target must be the same, and the proper holomorphic map splits as a product of proper mappings between the factor domains.

Original languageEnglish
Pages (from-to)820-842
Number of pages23
JournalAdvances in Mathematics
Volume248
DOIs
StatePublished - Nov 25 2013

Keywords

  • Condition R
  • Proper holomorphic mappings

Fingerprint

Dive into the research topics of 'Condition R and proper holomorphic maps between equidimensional product domains'. Together they form a unique fingerprint.

Cite this